# SDR DALA2019111416645

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shim
- Condition: Migrated
- Location: Wing To Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHIM MIGRATION AT RIGHT WING OUTBOARD WING-TO-PYLON SIDE LOAD FITTING, 1 PLACE AT INBOARD OF SIDE LOAD FITTING. C/W ERA 464178-14. (LP 1354975)
